# SDR SWI2023F00417

- Difficulty date: July 25, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEADING EDGE SHROUD RH SIDE CHAFED.     (C-CHECK RO 10/4/2023)    BLENDED OUT RUDDER LEADING EDGE SHROUD RH SIDE PER CRJ-700 SRM 51-12-00-001-001-A01 REF-CRJ-700 SRM 51-12-00-001-001 A01, REO 670-55-41-123 REV -- DATE 2023-08-15COMPLIED WITH TASK 51-900-1002-SKY
